U.S. doctors online nowAsk doctors free
ZA
A 28-year-old male asked:

Hi i have an issue. and not sure i have had bad headaches at the back of my head all the way to the front to the back of my eyes...i was told its a migraine. but after taking ibupain i still have a dizzy and lightheaded feeling along with it?

1 doctor answer2 doctors weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
Migraine: This is not characteristic of a migraine headache. It could be caused by sinus congestion or infection or intracranial pathology or pressure. I recommend consulting a neurologist for evaluation. A brain ct scan or MRI may be advised.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 6, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.